Kerin, Martin (2012) 'On the curvature of biquotients.', Mathematische Annalen, 352 (1). pp. 155-178.
As a means to better understanding manifolds with positive curvature, there has been much recent interest in the study of non-negatively curved manifolds which contain either a point or an open dense set of points at which all 2-planes have positive curvature. We study infinite families of biquotients defined by Eschenburg and Bazaikin from this viewpoint, together with torus quotients of S 3 × S 3.
|Full text:||(AM) Accepted Manuscript|
Download PDF (450Kb)
|Publisher Web site:||https://doi.org/10.1007/s00208-011-0634-7|
|Date accepted:||No date available|
|Date deposited:||15 November 2022|
|Date of first online publication:||22 January 2011|
|Date first made open access:||15 November 2022|
Save or Share this output
|Look up in GoogleScholar|